MathSciNet Relay Station
MathSciNet bibliographic data
MR330446 (48 #8783) 30A48
Kwon, Young K. A counterexample in the classification of open Riemann surfaces. Proc. Amer. Math. Soc. 42 (1973), 583–587.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement